# SDR DHL2006805509

- Difficulty date: September 18, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 82,854 hours, 30,419 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Part time: 82,854 hours, 30,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR L/E LWR SKIN CRACKED AT STA XE 117.000.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 09-06-06, EO3 AST060902 DATED 09-06-06.  REMOVED FASTENERS IAW SRM 51-1-21, SRM 51-3-0.  CUT OUT DAMAGED SECTION IAW EO NR AST060902.  PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01-001.  NO CRACK OR CORROSION FOUND AFTER CUT OUT.  FABRICATED REPAIR DOUBLER AND FILLER (AL2024T3 0.125") IAW EO NR AST060902.  TAPERED REPAIR DOUBLER IAW EO NR AST060902.  CLEANED, TREATED AND PRIMED AREA, FILLER, INNER FACE OF REPAIR DOUBLER IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW EO NR AST060902, SRM 51-3-0, SRM 51-1-21, SRM 51-3-1 (TORQUE).  PERFORMED BALANCING IAW SRM 5
